On two conjectures concerning vertex magic total labelings of generalized Petersen graphs

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Slamin
dc.contributor.author Miller, M.
dc.date.accessioned 2013-08-22T04:19:45Z
dc.date.available 2013-08-22T04:19:45Z
dc.date.issued 2001
dc.identifier.uri http://repository.unej.ac.id/handle/123456789/814
dc.description.abstract A vertex-magic total labeling of a graph with $v$ vertices and $e$ edges is defined as a one-to-one map taking the vertices and edges onto the integers $1,2,\dots ,v+e$ with the property that the sum of the label on a vertex and the labels on its incident edges is a constant, independent of the choice of vertex. In this paper we give a vertex-magic total labeling for the prism $D_n$ for all $n \ge 3$; and a vertex-magic total labeling for the generalized Petersen graphs $P(n,m)$ for $n \ge 3$, $1 \le m \le \lfloor\frac{n-1}{2}\rfloor$, and $n$ and $m$ coprime. en_US
dc.language.iso en_US en_US
dc.publisher Bulletins of ICA en_US
dc.relation.ispartofseries Vol. 32 (2001) pp. 9-16;
dc.subject vertex magic total labeling en_US
dc.subject Generalised Petersen graph en_US
dc.title On two conjectures concerning vertex magic total labelings of generalized Petersen graphs en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

  • MIPA [81]
    Abstract artikel jurnal yang dihasilkan oleh staf Unej (fulltext bagi yg open access)

Show simple item record

Pencarian


Browse

My Account